A member asked:

Am taking amitriptyline for anxiety. i have history of extreme withdrawal from it. also taking fluconazole, feels like it increased amitriptyline strength significantly (drug interaction). how do i stop withdrawal symptoms while stopping fluconazole?

A doctor has provided 1 answer
Dr. Hiep Le answered

Specializes in Nephrology and Dialysis

You should not have withdrawal symptoms if you still take Amitriptyline although Fluconazole does increase Amitriptyline level. Because drugs are metabolized in the liver and Fluconazole acts on the liver enzyme so it will take time and the other drug level will lower slowly, not abruptly and your body should not react much to the change.

Answered Mar 23, 2021

0 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...